# SDR UIEA2021070101459

- Difficulty date: July 1, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 94,577 hours
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Warning Message
- Condition: False Indication
- Location: Rt Fuel Filter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R ENG FUEL FILT STATUS MESSAGE( REF DIM 73-11 FT 803 REMOVED FILTER FOUND NO CONTAMINATION REPLACED FUEL FILTER WITH NEW FILTER, PERFORMED ENG RUN REF AMM 71-00-00 NO  MSG PRESSENT AT THIS TIME OPS CHECK GOOD  )
